# SDR UALA2011111106152

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY ESCAPE SLIDE LIGHT DID NOT COME ON DURING EEL BATTERY DRAIN TEST.  LEFT OFF WING SLIDE LIGHT L568 WAS RELAMPED.  WORK ACP PER AMM.  OPS CHECKS OKAY.
